MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM P STD STEM SIZE 2; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM P STD STEM SIZE 2; CEMENTLESS HIP STEM
Catalog Number 01.18.402
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 11/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed on december 14, 2018.Partial revision of cementless primary tha one month after primary.The reason for revision of head and liner was to optimize hip geometry.The stem was well integrated even after such a short time and could not be repositioned.No faulty device originated this problem.Batch review performed on 19 december 2018.Lot 179932: 70 items manufactured and released on 03 may 2018.Expiration date: 2023-04-23 no anomalies found related to the problem.To date, 47 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery 1 month and half after the primary surgery because the stem was too deep (1 cm), surgeon wanted to remove the stem and put a cemented amistem.The stem was impossible to be removed, so he decided to keep the stem and replace the others implants.

Brand Name
AMISTEM P STD STEM SIZE 2
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8178701
Report Number3005180920-2018-01016
Device Sequence Number1098741
Product Code LZO
UDI-Device Identifier07630040720014
UDI-Public07630040720014
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.18.402
Device Lot Number179932
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2018
Initial Report FDA Received Date12/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;